# SDR ESPA2014F00107

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N164PA
- Make and model: Gulstm G159
- Aircraft serial: 054
- Aircraft time: 19,475 hours, 17,946 cycles
- Engine: Rroyce DART5298E
- Engine time: 22,970 hours, 20,627 cycles
- Propeller: Rotol R1844304
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AFTER PERFORMING ALL LANDING CHECKS DURING A NORMAL LANDING, AT TOUCHDOWN  EXPERIENCED A LANDING GEAR  WARNING HORN,  NOTICED THE NOSE GEAR,  GREEN, LIGHT WAS OFF AND RED GEAR HANDLE LIGHT ON.   RECYCLED THE GEAR DOWN AND LIGHT FAILED AGAIN.  IAW CHECK LIST, PROCEEDED TO BLOW THE GEAR DOWN AND RECEIVED A NORMAL GEAR DOWN LIGHTS, FLEW A PASSED TOWER AND VERIFY THE GEAR WAS DOWN AND PROCEEDED TO LAND WITH OUT INCIDENT.
